# SDR AALA20140127012

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 10,772 hours, 4,222 cycles
- Engine: Cfmint CFM567B243
- Engine time: 6,149 hours, 2,388 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD CREW REPORTED LT ENG COMPRESSOR STALLED.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENG AT ORD ON 01/29/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
